Meandering of trajectories of polynomial vector fields in the affine n-space.

Título inglés Meandering of trajectories of polynomial vector fields in the affine n-space.
Título español Serpenteo de las trayectorias de campos vectoriales polinomiales en el espacio-n afín.
Autor/es Novikov, Dimitri ; Yakovenko, Sergei
Organización Dep. Theor. Math. Weizmann Inst. Sci., Rehovot, Israel
Revista 0214-1493
Publicación 1997, 41 (1): 223-242, 21 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We give an explicit upper bound for the number of isolated intersections between an integral curve of a polynomial vector field in Rn and an affine hyperplane.
The problem turns out to be closely related to finding an explicit upper bound for the length of ascending chains of polynomial ideals spanned by consecutive derivatives.
This exposition constitutes an extended abstract of a forthcoming paper: only the basic steps are outlined here, with all technical details being either completely omitted or at best indicated.
Clasificación UNESCO 120219
Palabras clave español Formas cuadráticas ; Campos vectoriales ; Sistemas diferenciales ; Ecuaciones polinómicas ; Ideales ; Oscilaciones
Código MathReviews MR1461653
Icono pdf Acceso al artículo completo